Nervous system collapse from Clonazepam withdrawal
I took 1 mg Clonazepam for sleep for three months for insomnia after Covid outbreak started, then tried to wean off rapidly. Was not able to and had severe symptoms. Spent the next 14 months weaning off and endured absolute hell. Been off for 7 months and continue to go downhill. I would like to point out that I never took any illegal drugs of any kind ever. My nervous system and brain are in complete chaos. Never smoked and only had a beer every few weeks or so. Now my insomnia is intractable, and I never feel sleepy tired and only get a couple hours of broken sleep per night. I can't feel light touch anywhere on my body, My skin burns, I developed POTS and standing heart rate is often 120 bpm when it used to be 50 bpm. I have been dizzy the whole time with DR/DP. I am losing control of my muscles. I have all the symptoms of RA and my joints pop when I move even the slightest bit (even when I inhale my chest pops). I believe I developed an autoimmune disease from Clonazepam. I developed dystonia in my abdomen that spasms and cramps all the time. My toes and hands are going more and more numb as time goes on, and I have bad nerve pain throughout my body. I have horrible food sensitivities. I cannot experience pleasure at all. I went from lifting weights and jogging three miles three times a week to not being able to stand for very long. All in all I experience about 80 different horrible withdrawal symptoms. I didn't mention things like tinnitus, light sensitivity, noise sensitivity, hot/cold sensitivity, loss of appetite, etc. I don't know what to do and feel that the medical community has poisoned me with that neurotoxin. I am afraid to take any other mind-altering drug ever, but I cannot continue like this for long. It will surely kill me as I will succumb to a heart attack or worse. I spoke with several Johns Hopkin's doctors and all they came up with was sending me to "end-of-life" specialists to manage the pain and suffering. I don't want to be drugged up anymore. I don't know where to turn. Has anyone experienced this and come out the other side?